Vol. 81, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On entire functions of infinite order with radially distributed zeros

Joseph B. Miles

Vol. 81 (1979), No. 1, 131–157
Abstract

Suppose f is an entire function of infinite order with zeros restricted to a finite number of rays through the origin. It is shown for p > 1 that N(r,0) = o(mp+(r,f)) where mp+(r,f) is the Lp norm of log +|f(rei𝜃)| and in addition that N(r,0) = o(T(r,f)) as r tends to infinity omitting values in an exceptional set E of zero logarithmic density. The set E is shown by example in general to be nonempty, even for functions with zeros on a single ray and arbitrarily slow infinite rate of growth. These results settle certain questions arising from previous work of Edrei, Fuchs, and Hellerstein and of Hellerstein and Shea.

Mathematical Subject Classification 2000
Primary: 30D35
Milestones
Received: 1 February 1978
Published: 1 March 1979
Authors
Joseph B. Miles
Department of Mathematics
University of Illinois at Urbana-Champaign
1409 West Green Street
Urbana IL 61801
United States